|   | 
Details
   web
Records
Author Gonzalez, H.,A.; Rojas, F.
Title The structure of IR divergences in celestial gluon amplitudes Type
Year 2021 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 6 Pages 171
Keywords Conformal Field Theory; Scattering Amplitudes; Field Theories in Lower Dimensions
Abstract The all-loop resummation of SU(N) gauge theory amplitudes is known to factorize into an IR-divergent (soft and collinear) factor and a finite (hard) piece. The divergent factor is universal, whereas the hard function is a process-dependent quantity.We prove that this factorization persists for the corresponding celestial amplitudes. Moreover, the soft/collinear factor becomes a scalar correlator of the product of renormalized Wilson lines defined in terms of celestial data. Their effect on the hard amplitude is a shift in the scaling dimensions by an infinite amount, proportional to the cusp anomalous dimension. This leads us to conclude that the celestial-IR-safe gluon amplitude corresponds to a expectation value of operators dressed with Wilson line primaries. These results hold for finite N.In the large N limit, we show that the soft/collinear correlator can be described in terms of vertex operators in a Coulomb gas of colored scalar primaries with nearest neighbor interactions. In the particular cases of four and five gluons in planar N = 4 SYM theory, where the hard factor is known to exponentiate, we establish that the Mellin transform converges in the UV thanks to the fact that the cusp anomalous dimension is a positive quantity. In other words, the very existence of the full celestial amplitude is owed to the positivity of the cusp anomalous dimension.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000671162900001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1436
Permanent link to this record
 

 
Author Gonzalez, HA.; Puhm, A,; Rojas, F.
Title Loop corrections to celestial amplitudes Type
Year 2020 Publication Physical Review D Abbreviated Journal Phys. Rev. D.
Volume 102 Issue Pages 126027
Keywords Conformal field theory; Large-N expansion in field theory; Non-Abelian gauge theories; Perturbation theory; Scattering amplitudes; Supersymmetric models
Abstract We study the effect of loop corrections to conformal correlators on the celestial sphere at null infinity. We first analyze finite one-loop celestial amplitudes in pure Yang-Mills theory and Einstein gravity. We then turn to our main focus: infrared divergent loop amplitudes in planar N=4

super–Yang-Mills theory. We compute the celestial one-loop amplitude in dimensional regularization and show that it can be recast as an operator acting on the celestial tree-level amplitude. This extends to any loop order, and the resummation of all planar loops enables us to write down an expression for the all-loop celestial amplitude. Finally, we show that the exponentiated all-loop expression given by the Bern-Dixon-Smirnov (BDS) formula gets promoted on the celestial sphere to an operator acting on the tree-level conformal correlation function, thus yielding, the celestial BDS formula.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes Approved
Call Number UAI @ alexi.delcanto @ Serial 1282
Permanent link to this record